# SDR USAA2010031090559

- Difficulty date: March 7, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Engine: Rroyce RB211535E4
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Part number: 175N20014
- Condition: Delaminated
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON RT SIDE OF VERTICAL STABILIZER PANEL.  SUPPLEMENT WILL BE FILED WHEN REPAIR IS COMPLETE.  REPAIRED RIGHT SIDE VERTICAL STABILIZER LOWER FORWARD TORQUE BOX PANEL IAW EA 121513A.
